Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Tauberian problem for a Volterra integral operator


Author: Gustaf Gripenberg
Journal: Proc. Amer. Math. Soc. 82 (1981), 576-582
MSC: Primary 45D05; Secondary 40E05
DOI: https://doi.org/10.1090/S0002-9939-1981-0614881-8
MathSciNet review: 614881
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The following question is studied: For which (nonintegrable) kernels $ A$ does $ {\lim _{t \to \infty }}\int _0^tA(t - s)x(s)ds = 0$ imply that $ {\lim _{t \to \infty }}x(t) = 0$ when $ x$ is bounded and satisfies a Tauberian condition.


References [Enhancements On Off] (What's this?)

  • [1] W. F. Donoghue, Distributions and Fourier transforms, Academic Press, New York, 1969.
  • [2] G. Gripenberg, A Volterra equation with nonintegrable resolvent, Proc. Amer. Math. Soc. 73 (1979), 57-60. MR 512058 (80b:45001)
  • [3] -, Integrability of resolvents of systems of Volterra equations, SIAM J. Math. Anal. (to appear). MR 617717 (84a:45005)
  • [4] G. S. Jordan and R. L. Wheeler, A generalization of the Wiener-Lévy theorem applicable to some Volterra equations, Proc. Amer. Math. Soc. 57 (1976), 109-114. MR 0405023 (53:8819)
  • [5] J. J. Levin and D. F. Shea, On the asymptotic behavior of the bounded solutions of some integral equations. I, J. Math. Anal. Appl. 37 (1972), 42-82. MR 0306849 (46:5971)
  • [6] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ., vol. 19, Amer. Math. Soc., Providence, R. I., 1934. MR 1451142 (98a:01023)
  • [7] W. Rudin, Real and complex analysis, 2nd ed., McGraw-Hill, New York, 1974. MR 0344043 (49:8783)
  • [8] D. F. Shea and S. Wainger, Variants of the Wiener-Lévy theorem with applications to stability problems for some Volterra integral equations, Amer. J. Math. 97 (1975), 312-343. MR 0372521 (51:8728)
  • [9] O. J. Staffans, On the integrability of the resolvent of a Volterra equation, Report-HTKK-MAT-A103, Helsinki University of Technology, Espoo, Finland, 1977.
  • [10] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N.J., 1946.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05, 40E05

Retrieve articles in all journals with MSC: 45D05, 40E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0614881-8
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society